# SDR HYIA161TA609

- Difficulty date: June 30, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N161TA
- Make and model: Cessna 402C
- Aircraft serial: 402C0070
- Aircraft time: 26,538 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: CM358950
- Part serial: DATECODE0633
- Condition: Unserviceable
- Location: Cockpit
- Part time: 2,551 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AVIONICS MASTER SWITCH INOPERATIVE.   MX REMOVED AND REPLACED AVIONICS MASTER SWITCH.
